Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 43, NWS State College, PA

April 27, 2011Columbia County, Montour County, Northumberland County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 27, 2011, 8:22 PM EDT for Columbia County, Montour County, Northumberland County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 8:22 PM EDT (00:22 UTC)
Expired
Apr 27, 2011, 9:15 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Montour County, PA, Northumberland County, PA

The radar

The State College radar (KCCX), 135 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 3:10 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
1.8
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WUUS51 KCTP 280022
SVRCTP
PAC037-093-097-280115-
/O.NEW.KCTP.SV.W.0043.110428T0022Z-110428T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
822 PM EDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 915 PM EDT

* AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR TREVORTON...MOVING
  NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH
  DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELYSBURG AND KULPMONT AROUND 830 PM EDT...
  KNOEBELS GROVE AND MECHANICSVILLE AROUND 835 PM EDT...
  CATAWISSA AND NUMIDIA AROUND 840 PM EDT...
  

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 228 AND 247.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4070 7658 4068 7666 4078 7682 4125 7632
      4124 7631 4121 7632 4114 7628 4114 7623
      4114 7622 4103 7622 4095 7621
TIME...MOT...LOC 0021Z 222DEG 37KT 4079 7665

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 7:28 PM EDT, 54 minutes earlier.

Area forecast discussion, Apr 27, 7:28 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
728 PM EDT WED APR 27 2011

.SYNOPSIS...

A COLD FRONT WILL PUSH EAST THROUGH MUCH OF THE REGION BY LATE
THURSDAY MORNING. NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED...SOME CONTAINING EXCESSIVE RAINFALL. WINDY...COOLER...AND
DRIER AIR WILL ARRIVE AFTER THE FRONT PASSES ON THURSDAY AND WILL
LAST INTO FRIDAY. SATURDAY THROUGH SUNDAY MORNING WILL BE CLEAR TO
PARTLY CLOUDY AND DRY WITH SEASONABLE DAYTIME TEMPS. A SLOW MOVING
FRONTAL BOUNDARY WILL MOVE INTO THE REGION LATE SUNDAY AND MAY
LINGER WITH CLOUDY AND SHOWERY WEATHER INTO THE MIDDLE OF NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...

TORNADO WATCH AND FLOOD WATCH CONTINUE IN EFFECT. A LINE OF
CONVECTION WITH A COUPLE OF ISOLATED SUPERCELLS CONTINUE TO RACE
NORTHEAST. AS YET GROUND TRUTH HAS BEEN LACKING AS STORMS HAVE
BEEN TRAVELING THE MORE SCENIC LESSER POPULATED PARTS OF THE
REGION.

FROM EARLIER...

PRECIP CHCS WILL STEADILY RAMP UP THIS EVENING AND TONIGHT AS A AXIS
OF ANOMALOUSLY HIGH PWAT AIR OF 1.5 TO 2 INCHES SLIDES GRADUALLY
EAST ACROSS THE REGION.

HPCS MDT RISK OF EXCESSIVE RAIN EXCEEDING THE RELATIVELY LOW...1-3
HOUR FLASH FLOOD GUIDANCE VALUES COVERS ALL BUT THE LOWER SUSQ
REGION OF OUR CWA THROUGH TOMORROW MORNING.

SVR CONVECTION WILL BE EVOLVING TO MORE OF A TRAINING TSRA/HVY
RAIN EVENT OVERNIGHT. LOCALIZED 2 INCH PLUS AMOUNTS ARE LIKELY BY
12Z THU...WHILE WIDESPREAD RAINFALL OF 0.75 TO 1.5 INCHES WILL
OCCUR. A FLOOD WATCH IS IN EFFECT FOR ALL BUT THE SERN PORTION OF
THE CWA THIS EVENING THROUGH 12Z THURSDAY. EVENING OR MID SHIFT
MAY DECIDE TO EXPAND THIS WATCH SE IF CONDITIONS WARRANT.

MIN TEMPS OVERNIGHT WILL BE NEARLY MID-SUMMER-LIKE...MAINLY IN THE
LOWER TO MID 60S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
POTENT...988 MB LOW WILL RACE NE ACROSS WRN LAKE ERIE...AND THE
SWRN PENINSULA OF ONTARIO LATE TONIGHT AND EARLY THURSDAY...PUSHING
A COLD FRONT THROUGH CENTRAL PENN DURING THE MID TO LATE MORNING
HOURS. STRONG...LLVL PRESSURE GRADIENT IN THE WAKE OF THIS LOW WILL
LIKELY HELP TO GENERATE STRONG WSW WINDS ACROSS THE LAUREL HIGHLANDS
AND NW PLATEAU BEGINNING 11-13Z THURSDAY. WIND GUSTS OF 40 KTS
POSSIBLE.

SLIGHT RISK OF SVR TSRA THURSDAY WILL BE LIMITED TO THE SUSQ VALLEY
AND SERN PENN...WHILE BKN-OVC STRATO CU WITH MAINLY ISOLATED TO SCTD
-SHRA WILL OCCUR FROM LATE MORNING ON ACROSS CENTRAL AND WRN
PORTIONS OF THE CWA.

TEMPS WILL BE NEARLY STEADY IN THE WAKE OF THE FRONT ACROSS THE NW
HALF OF THE CWA...WHILE MAXS IN THE SUSQ VALLEY WILL BE IN THE LOWER
70S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
AFTER A NUMBER OF DAYS WITH SHOWERS AND THUNDERSTORMS THIS COMING
WEEKEND LOOKS TO BE SUNNY AND DRY WITH SEASONABLE TEMPS.  LATE
SUNDAY NIGHT A WARM FRONT WILL BRING SHOWERS INTO WESTERN PA. GEFS
SHOWS THIS FRONTAL BOUNDARY MOVING SLOWLY ACROSS THE STATE WITH
LIGHT SHOWERS AND CLOUDY WEATHER THROUGH TUESDAY. THE 00Z ECMWF IS
MUCH MORE AGGRESSIVE WITH THIS SYSTEM BY MIDWEEK AS THE PATTERN
BECOMES NEGATIVELY TILTED. HAVE LEANED TOWARD THE MORE PROGRESSIVE
SOLUTION WITH GENERALLY BELOW NORMAL TEMPS FOR THE BEGINNING OF
NEXT WEEK AND CHANCE POPS. THERE IS SOME UNCERTAINTY WITH HOW FAST
THIS FRONT WILL MOVE THROUGH THE AREA AND HOW MUCH RAIN WILL FALL.
HOWEVER...AT THIS POINT IT LOOKS TO BE SLIGHTLY WETTER THAN NORMAL
AND SLIGHTLY BELOW NORMAL TEMPS.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
WIDESPREAD VFR FLYING CONDITIONS...WITH SCT-BKN HIGH-BASED STRATO
CU WERE SPREAD ACROSS THE ENTIRE FCST AREA AT 1930Z.

SHOWERS AND STORMS WILL FIRST TO BEGIN ACROSS NWRN PENN...AS THEY
ADVECT QUICKLY TO THE NE FROM THE OHIO/PA BORDER. COVERAGE OF
SHOWERS AND THUNDERSTORMS WILL GRADUALLY INCREASE FROM SOUTH TO
NORTH ACROSS THE CENTRAL AND EASTERN PORTION OF PENN THIS EVENING.

VFR WILL PREDOMINATE...THOUGH AREAS OF IFR CIGS AND VSBYS WILL
ACCOMPANY THE TSRA. LLWS WILL BE A BIG TICKET ITEM AFFECTING
TAKEOFF AND FAP OVERNIGHT BEGINNING GENERALLY BETWEEN 03-06Z. LLWS
WILL END WITH THE PASSAGE OF THE CFRONT THURSDAY MORNING OVER
CENTRAL AND WRN PENN...BUT WILL PERSIST THROUGH 15Z IN THE KMDT TO
KLNS AREAS.

WE SWAP THE LLWS FOR DEEP MECHANICAL MIXING AND POSS STRONG/GUSTY
WSW SFC WINDS IN THE WAKE OF THE CFROPA THURSDAY OVER CENTRAL AND
WRN PENN. SFC WIND GUSTS OF 30-40 KTS LIKELY DURING THE DAY
THURS...ESP ACROSS THE HIGHER TERRAIN FROM KJST TO KBFD...WHERE
THE COOLER/MOIST UPSLOPE FLOW INTO THE MTNS WILL FORM MVFR TO IFR
BKN-OVC CLOUDS.

OUTLOOK...
THU NIGHT/FRI...SCTD MVFR CIGS EARLY..OTHERWISE VFR.
SAT AND SAT NIGHT...MAINLY VFR AS A LARGE AREA OF HIGH PRESSURE
AND RELATIVELY LIGHT WIND DRIFTS EAST ACROSS THE REGION.
SUN...VFR WITH INCREASED CHANCE AFTERNOON SHOWERS AS A COLD FRONT
APPROACHES.
MON...VFR.

&&

.HYDROLOGY...
FLASH FLOOD WATCH IS IN EFFECT FOR LATE TODAY THROUGH TONIGHT ACROSS
ALL BUT THE FAR SE COUNTIES OF THE CWA.

HEAVY RAIN IS AGAIN LIKELY BEGINNING LATE THIS AFTN ACROSS THE NW
MTNS...AND ELSEWHERE THIS EVENING THROUGH THE OVERNIGHT HOURS AS A
HIGH PWAT AXIS OF 1.5-2 INCHES SHIFTS GRADUALLY EAST ACROSS PENN.

LOCALIZED RAINFALL OF 1-2 INCHES IN A ONE TO TWO HOUR PERIOD WILL
OCCUR. &&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH THURSDAY
MORNING FOR PAZ006-011-012-017>019-024>028-033>037-041-042-045-
046-049>053-056.

FLASH FLOOD WATCH FROM 5 PM EDT THIS AFTERNOON THROUGH
THURSDAY MORNING FOR PAZ004-005-010.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ006-011-012-
017>019-024>028-033>037-041-042-045-046-049>053-056.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ004-005-010.

&&

SYNOPSIS...LA CORTE/LAMBERT
NEAR TERM...LA CORTE/LAMBERT
SHORT TERM...LAMBERT
LONG TERM...KREKELER
AVIATION...LAMBERT
HYDROLOGY...LA CORTE
Hazardous weather outlook, Apr 27, 3:17 PM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT WED APR 27 2011

PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053-056-
281930-
POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-
317 PM EDT WED APR 27 2011

...TORNADO WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ057>059-063>066-281930-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
317 PM EDT WED APR 27 2011

...TORNADO WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-281930-
WARREN-MCKEAN-ELK-
317 PM EDT WED APR 27 2011

...TORNADO WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 27, 5:31 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
531 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
04/27/2011                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN IN THE CITY

&&

EVENT NUMBER CTP1100045

LA CORTE
Special weather statement, Apr 27, 5:43 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 PM EDT WED APR 27 2011

PAZ026>028-034>036-056-272230-
BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-
PERRY PA-
543 PM EDT WED APR 27 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BEDFORD...FULTON...
NORTHWESTERN FRANKLIN...SOUTHEASTERN HUNTINGDON...SOUTHWESTERN
JUNIATA...SOUTHWESTERN MIFFLIN AND SOUTHWESTERN PERRY COUNTIES...

AT 538 PM EDT...A STRONG THUNDERSTORM WAS NEAR CRYSTAL SPRINGS...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR SALUVIA AROUND 550 PM...WATERFALL AROUND 600
PM...THREE SPRINGS AROUND 610 PM...ORBISONIA AROUND 620 PM AND NEWTON
HAMILTON AROUND 630 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 159 AND 201...I-70 BETWEEN
MILE MARKERS 147 AND 154.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 30...ROUTE 522.

LAT...LON 3981 7806 3995 7835 4049 7787 4025 7748
      4022 7753 4022 7757 4019 7761 4020 7761
      4019 7762 4015 7761

FORECASTER: KREKELER
Local storm report, Apr 27, 5:46 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
546 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
04/27/2011                   CLEARFIELD         PA   911 CALL CENTER

            SHED DAMAGED AND TREE DOWN ON QUARRY AVE

&&

EVENT NUMBER CTP1100046

LA CORTE
Local storm report, Apr 27, 5:49 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
549 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
04/27/2011                   CLEARFIELD         PA   911 CALL CENTER

            SHED DAMAGED AND TREE DOWN ON QUARRY AVE. PUBLIC
            REPORTED A FUNNEL CLOUD

&&

CORRECTED REMARKS

EVENT NUMBER CTP1100046

LA CORTE
Local storm report, Apr 27, 7:37 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
737 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     NEWPORT                 40.48N  77.13W
04/27/2011                   PERRY              PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1100047

LA CORTE
Local storm report, Apr 27, 8:08 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
808 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND DMG     E AUSTIN                41.64N  78.09W
04/27/2011                   POTTER             PA   911 CALL CENTER

            SEVERAL TREES DOWN AND WATER OVER ROADS.

&&

EVENT NUMBER CTP1100048

JMC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:09 PM EDTTornado WarningCTPLycoming, Sullivan26 min
Apr 27, 8:46 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan, Tioga44 min
Apr 27, 9:14 PM EDTSpecial Weather StatementCTPYork31 min
Apr 27, 9:32 PM EDTSpecial Weather StatementCTPSullivan28 min
Apr 27, 10:38 PM EDTSpecial Weather StatementCTPCambria37 min
Apr 27, 10:52 PM EDTSpecial Weather StatementCTPClearfield23 min
Apr 27, 11:09 PM EDTSpecial Weather StatementCTPClinton36 min
Apr 27, 11:19 PM EDTSpecial Weather StatementCTPCambria, Centre, Clearfield41 min
Apr 27, 11:25 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton37 min
Apr 27, 11:59 PM EDTSpecial Weather StatementCTPClinton, Lycoming46 min
Apr 28, 12:14 AM EDTSpecial Weather StatementCTPCambria31 min
Apr 28, 12:19 AM EDTSpecial Weather StatementCTPCentre, Clinton41 min
Apr 28, 12:26 AM EDTSevere Thunderstorm WarningCTPBedford, Somerset64 min
Apr 28, 12:33 AM EDTSevere Thunderstorm WarningCTPLycoming, Tioga57 min
Apr 28, 12:44 AM EDTSpecial Weather StatementCTPCentre31 min
Apr 28, 1:02 AM EDTSpecial Weather StatementCTPLycoming43 min
Apr 28, 1:21 AM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon, Mifflin39 min
Apr 28, 1:29 AM EDTSpecial Weather StatementCTPClinton31 min
Apr 28, 1:35 AM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan25 min
Apr 28, 1:42 AM EDTFlash Flood WarningCTPCameron, Clinton, Lycoming, Potter, Sullivan, Tioga4 hr
Apr 28, 1:42 AM EDTSpecial Weather StatementCTPFulton33 min
Apr 28, 1:44 AM EDTFlash Flood WarningCTPBedford, Blair, Cambria, Fulton, Huntingdon, Somerset4 hr
Apr 28, 1:58 AM EDTSpecial Weather StatementCTPClinton47 min
Apr 28, 2:03 AM EDTSpecial Weather StatementCTPMifflin42 min
Apr 28, 2:19 AM EDTSpecial Weather StatementCTPHuntingdon41 min
Apr 28, 2:26 AM EDTSpecial Weather StatementCTPFranklin34 min
Apr 28, 2:30 AM EDTSpecial Weather StatementCTPClinton30 min
Apr 28, 2:42 AM EDTSpecial Weather StatementCTPClinton33 min
Apr 28, 2:52 AM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Cumberland, Franklin, Juniata, Mifflin and 3 more53 min
Apr 28, 2:55 AM EDTAreal Flood AdvisoryCTPCentre, Franklin, Juniata, Mifflin, Perry, Snyder and 1 more3 hr
Apr 28, 3:02 AM EDTFlash Flood WarningCTPCentre3 hr
Apr 28, 3:03 AM EDTSpecial Weather StatementCTPLycoming, Tioga42 min
Apr 28, 3:11 AM EDTSpecial Weather StatementCTPAdams, Franklin34 min
Apr 28, 3:34 AM EDTFlash Flood WarningCTPFranklin3 hr
Apr 28, 3:37 AM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Dauphin, Juniata, Lycoming, Montour and 4 more38 min
Apr 28, 3:39 AM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Montour, Northumberland, York3 hr
Apr 28, 3:41 AM EDTSpecial Weather StatementCTPLycoming34 min
Apr 28, 3:46 AM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more44 min
Apr 28, 4:00 AM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 1 more60 min
Apr 28, 4:12 AM EDTRiver Flood WarningCTPLycoming41 hr
Apr 28, 4:12 AM EDTRiver Flood WarningCTPLycoming, Northumberland, Union35 hr
Apr 28, 4:12 AM EDTRiver Flood WarningCTPNorthumberland, Union41 hr
Apr 28, 4:12 AM EDTRiver Flood WarningCTPNorthumberland, Union41 hr
Apr 28, 4:12 AM EDTRiver Flood WarningCTPColumbia, Montour, Northumberland65 hr
Apr 28, 4:25 AM EDTFlash Flood WarningCTPAdams, Cumberland, Dauphin, Perry, York7 hr
Apr 28, 4:28 AM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more47 min
Apr 28, 5:14 AM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York46 min
Apr 28, 5:35 AM EDTTornado WarningCTPAdams, Cumberland, York25 min
Apr 28, 5:49 AM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Schuylkill56 min
Apr 28, 6:13 AM EDTFlash Flood WarningCTPLebanon, Schuylkill4 hr
Apr 28, 6:32 AM EDTWind AdvisoryCTPCambria, Cameron, Clearfield, Elk, McKean, Potter and 2 more5 hr
Apr 28, 6:47 AM EDTAreal Flood AdvisoryCTPColumbia, Franklin, Fulton, Huntingdon, Juniata, Lycoming and 7 more3 hr
Apr 28, 6:53 AM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill37 min
Apr 28, 7:11 AM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Sullivan49 min
Apr 28, 7:41 AM EDTRiver Flood WarningCTPClinton20 hr
Apr 28, 7:50 AM EDTSpecial Weather StatementCTPDauphin25 min
Apr 28, 7:54 AM EDTSpecial Weather StatementCTPLebanon, York36 min
Apr 28, 7:59 AM EDTSpecial Weather StatementCTPYork46 min
Apr 28, 8:04 AM EDTSpecial Weather StatementCTPAdams26 min
Apr 28, 8:07 AM EDTRiver Flood WarningCTPCumberland, York24 hr
Apr 28, 8:17 AM EDTSevere Thunderstorm WarningCTPLancaster, York58 min
Apr 28, 8:21 AM EDTTornado WarningCTPYork24 min
Apr 28, 8:44 AM EDTTornado WarningCTPLancaster, York14 min
Apr 28, 8:54 AM EDTSevere Thunderstorm WarningCTPLancaster, York66 min
Apr 28, 9:30 AM EDTTornado WarningCTPLancaster, York15 min
Apr 28, 9:58 AM EDTTornado WarningCTPYork21 min
Apr 28, 10:03 AM EDTSevere Thunderstorm WarningCTPLancaster, York27 min
Apr 28, 10:13 AM EDTTornado WarningCTPLancaster, York32 min
Apr 28, 10:26 AM EDTRiver Flood WarningCTPDauphin, Juniata, Northumberland, Perry, Union45 hr
Apr 28, 10:26 AM EDTRiver Flood WarningCTPCumberland, Dauphin, Juniata, Lancaster, Northumberland, Perry and 2 more48 hr
Apr 28, 10:26 AM EDTRiver Flood WarningCTPLancaster, York63 hr
Apr 28, 10:26 AM EDTRiver Flood WarningCTPHuntingdon11 hr
Apr 28, 10:35 AM EDTSevere Thunderstorm WarningCTPLancaster10 min
Apr 28, 10:49 AM EDTSpecial Weather StatementCTPLancaster26 min
Apr 28, 11:15 AM EDTSpecial Weather StatementCTPLancaster15 min
Apr 28, 12:52 PM EDTRiver Flood WarningCTPLycoming15 hr
Apr 28, 5:55 PM EDTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill10 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.